MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952828350
Medical Device Problem Codes Bent (1059); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that catheter removal difficulties were encountered and stent damage occurred.The target lesion was located in a coronary artery.After a guide wire crossed the lesion, a 3.50x28mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.The device was removed and a non-bsc guide extension catheter was used.The physician put the stent back through the guide extension catheter but it was still unable to go through.When the physician tried to pull the stent back, the proximal end of the stent got hung up on the mouth of the extension catheter and the physician could not get the stent to re-enter or pull the stent back through the extension catheter.Consequently, the physician had to pull out both devices all at the same time.When the devices were removed, it was noted that there were some struts flared out on the proximal end of the stent that made it caught on the guide extension catheter.The procedure was completed with a different device.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7120807
Report Number2134265-2017-12463
Device Sequence Number1260452
Product Code NIQ
UDI-Device Identifier08714729844921
UDI-Public08714729844921
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2019
Device Model NumberH7493952828350
Device Catalogue Number39528-2835
Device Lot Number21037973
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1